# SDR UALA2012042302443

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: S416N20310
- Part serial: 101
- Condition: Loose
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE POUCH RELEASE CABLE HAS BEEN PULLED OUT OF LACING.  INSTALLED NEW RT OVERWING SLIDE PACK.  ARMING OF OVERWING SLIDE IS CW ON TC 5R52I9044.
